# SDR 20010420CW018

- Difficulty date: March 22, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Aircraft time: 7,204 hours
- Engine: Allsn 250C30S
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 7636309101108
- Part serial: 00051R
- Condition: Stuck
- Location: Rotor Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING RUN UP PRIOR TO 135 REVENUE FLIGHT.  SMOKE COMING OUT OF INTAKE COWLING AREA, NOTIFIED FLIGHT CREW WHO SHUT DOWN THE AIRCRAFT.  MAINTENANCE FOUND ONE ROTOR BRAKE PUCK STUCK OUT AGAINST THE DISC CAUSING SMOKE.
